| Model Number |
MMT-523LNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Connection Problem (2900); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor anomaly.The customer¿s blood glucose level unknown at the time of the incident.The customer also stated that buttons are harder to press and stick.Customer states insulin pump pieces was broken off and plastic piece chipped off.Customer states insulin pump had motor sluggish during rewind.Customer also reports insulin pump had random unexplained no delivery alarms.The insulin pump will not be returned for analysis.